# SDR AALA201708109020

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 46,395 hours, 28,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT GAGE OF CABIN ENTRY DOOR 1L LENS DETACHED. REPLACED EMERGENCY EXIT LIGHT LENS COVER AT L1 DOOR.
